当前位置: 首页 >> 师资队伍 >> 全体教职工 >> 正文

刘志学

发布者: [发表时间]:2019-06-13 [来源]: [浏览次数]:

数学系


姓 名: 刘志学

职 称:讲师

职 务:

办公室: 主教楼1019

办公电话:

电子邮件:zxliumath@bupt.edu.cn

个人简介

主要从事多复变亚纯映射的值分布理论及其相关研究。 在Pacific J. Math.Math. Z.Rocky Mountain J. Math.J. KoreanMath. Soc.Turkish J. Math.Chin. Ann. Math. Ser.Acta Math. Sci. Ser. BActa Math.Sin. Ser. A 等国内外重要学术期刊上发表了10余篇论文。

研究方向

       复分析多复变值分布理论

科研成果

1. X. D. Chen, Z. X. Liu and M. Ru*, Value distribution properties for the Gauss maps of the immersed harmonic surfaces,Pacific Journal of Mathematics, 309(2021), no. 2, 267-287.(SCI收录).

2. Z. X. Liu*, Y. Z. Li and X. D. Chen, Value distribution of Gauss maps of immersed harmonic surfaces with ramification, Acta Mathematica Scientia. Series B, accepted in 2021. (SCI收录).

3. X. D. Chen, Y. Z. Li, Z. X. Liu and M. Ru*, Curvature estimate on an open Riemann surface with the induced metric, MathematischeZeitschrift, (2020),1-17. (SCI收录).

4. Z. X. Liu and Q. C. Zhang*, Results on uniqueness problem for meromorphic mappings sharing moving hyperplanes in general position under the more general and weak conditions, Chinese Annals of Mathematics, Series B, 41(2020), no. 5, 773-792.(SCI收录)

5. Z. X. Liu and T. B. Cao*, Zalcman's lemma and normality concerning shared values of holomorphic functions and their total derivatives in several complex variables; The Rocky Mountain Journal of Mathematics, 49(2019), no. 8, 2689-2716.(SCI收录)

6. Z. X. Liu and Q. C. Zhang*, Uniqueness Theorem on Meromorphic Mappings with Few Moving Targets, Acta Mathematica Sincia, Series A, 62(2019), no. 5, 783-795(in Chinese).

科研项目

      1. 北京邮电大学基本科研业务费科研项目,“亚纯映射的值分布理论及其相关研究”,编号:

        500421360,2021/01/01-2022/10/31, 11.4万,主持人;

学术经历

        2018.10-2020.01,美国休斯敦大学,联合培养,合作导师:Min Ru教授

学生培养